MathSciNet Relay Station
MathSciNet bibliographic data
MR1443381 57T10 (20J05 55N35)
Dwyer, W. G. Exotic cohomology for ${\rm GL}_n({\bf Z}[1/2])$. Proc. Amer. Math. Soc. 126 (1998), no. 7, 2159–2167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement